The asymptotic behaviour of the solution of a second order parabolic partial differential equation with a small
Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 935-938
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_6_a2,
author = {E. K. Isakova},
title = {The asymptotic behaviour of the solution of a second order parabolic partial differential equation with a small},
journal = {Doklady Akademii Nauk},
pages = {935--938},
year = {1957},
volume = {117},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a2/}
}
TY - JOUR AU - E. K. Isakova TI - The asymptotic behaviour of the solution of a second order parabolic partial differential equation with a small JO - Doklady Akademii Nauk PY - 1957 SP - 935 EP - 938 VL - 117 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a2/ LA - ru ID - DAN_1957_117_6_a2 ER -
E. K. Isakova. The asymptotic behaviour of the solution of a second order parabolic partial differential equation with a small. Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 935-938. http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a2/